A teenage girl in Vietnam died on Tuesday less than 12 hours hours after receiving her second dose of the Pfizer COVID-19 vaccine, reports VN Express.
The unnamed ninth-grader from the Vietnamese province Phú Tho had her first dose of the vaccine on December 3rd, 2021, after which she experienced dizziness and had difficulty breathing. She received her second dose on Monday, January 17th.
The girl’s mother had told health workers about the girl’s side effects following her first shot. However, she was told to go ahead with the second jab.
Twenty minutes following the second dose, the girl experienced tightness in her chest, dizziness, difficulty breathing, and seizures. She received emergency treatment on the spot before being transferred to the Hạ Hòa district medical center where she began to vomit blood upon arrival. The teenager then fell into a coma and died shortly after.
The Phú Thọ Health Department has not yet officially confirmed the cause of death, but some attributed it to an “overreaction” to the Pfizer shot.
Vietnam is currently vaccinating children aged 12-17 using the Pfizer COVID-19 vaccine. At least four children between the ages of 12 and 16 have died since November last year after receiving their shots.Please consider supporting by sharing or making a donation.
Donate Bitcoin to this address
Scan the QR code or copy the address below into your wallet to send some Bitcoin
Donate Ethereum to this address
Scan the QR code or copy the address below into your wallet to send some Ethereum